# SDR VNAA2025011311103

- Difficulty date: January 12, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 20,055 hours, 17,781 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Abnormal
- Location: Ob Spoilerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OB SPOILERONS AND OB FLT SPOILERS CAUTION MSG IN FLIGHT. / C/W SYSTEM RESET 5.1.18 PER MIPM AND PERFORMED OPERATIONAL TEST OF THE MFS IAW 900 AMM 27Âˆ’62Âˆ’01Âˆ’710Âˆ’801
